Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Marked tubes and the graph multiplihedron

Satyan Devadoss and Stefan Forcey

Algebraic & Geometric Topology 8 (2008) 2081–2108
Bibliography
1 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Math. 347, Springer (1973) MR0420609
2 R Bott, C Taubes, On the self-linking of knots, J. Math. Phys. 35 (1994) 5247 MR1295465
3 M P Carr, S L Devadoss, Coxeter complexes and graph-associahedra, Topology Appl. 153 (2006) 2155 MR2239078
4 S L Devadoss, Tessellations of moduli spaces and the mosaic operad, from: "Homotopy invariant algebraic structures (Baltimore, MD, 1998)", Contemp. Math. 239, Amer. Math. Soc. (1999) 91 MR1718078
5 S L Devadoss, A realization of graph associahedra, to appear in Disc. Math. (2008)
6 S L Devadoss, T Heath, W Vipismakul, Deformations of bordered Riemann surfaces and convex polytopes, in progress
7 S Forcey, Quotients of the multiplihedron as categorified associahedra, to appear in Homology, Homotopy Appl.
8 S Forcey, Convex hull realizations of the multiplihedra, to appear in Topology Appl. (2008)
9 E Gawrilow, M Joswig, Polymake
10 N Iwase, M Mimura, Higher homotopy associativity, from: "Algebraic topology (Arcata, CA, 1986)", Lecture Notes in Math. 1370, Springer (1989) 193 MR1000378
11 C M Liu, Moduli of $J$–holomorphic curves with Lagrangian boundary conditions and open Gromov-Witten invariants for an $S^1$–equivariant pair, to appear in J. Diff. Geom.
12 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, Math. Surveys and Monogr. 96, Amer. Math. Soc. (2002) MR1898414
13 S Mau, C Woodward, Geometric realizations of the multiplihedron and its complexification arXiv:0802.2120
14 A Postnikov, Symmetries of Gromov–Witten invariants, from: "Advances in algebraic geometry motivated by physics (Lowell, MA, 2000)", Contemp. Math. 276, Amer. Math. Soc. (2001) 251 MR1837121
15 S Saneblidze, R Umble, Diagonals on the permutahedra, multiplihedra and associahedra, Homology Homotopy Appl. 6 (2004) 363 MR2118493
16 J Stasheff, Homotopy associativity of $H$–spaces. I, II, Trans. Amer. Math. Soc. 108 $(1963)$, 275-292; ibid. 108 (1963) 293 MR0158400
17 J Stasheff, $H$–spaces from a homotopy point of view, Lecture Notes in Math. 161, Springer (1970) MR0270372